# SDR K3HA9700138

- Difficulty date: December 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8881Z
- Make and model: Boeing 727225
- Aircraft serial: 21578
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 81
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT CENTER EXTERNAL OVERWING EMERGENCY LIGHT INOP.  RELAMPED LEFT CENTER EXTERNAL OVERWING EMERGENCY LIGHT.  OPS CHECK OK.
